# SDR SWAA2023101800668

- Difficulty date: September 15, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N8551Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36951
- Aircraft time: 19,763 hours, 9,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL CRACKED LBL-13 BETWEEN STA-380-400 (MARKED)<[01] REMOVED UPPER ANGLE FROM WEB PER 51-40-02.;[02] REMOVED AND REPLACED DISCREPANT CHORD WITH NEW 143A5410-174 CHORD IAW SRM 51-40-02;[03] CW
